# SDR ASOA04413

- Difficulty date: June 7, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: 600314457
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4730 - DURING A GROUND INSPECTION IN DFW, THE PASSENGER DOOR WOULD NOT CLOSE FROM THE INSIDE.  MAINTENANCE LUBRICATED THE HINGE ROD ENDS ON THE PASSENGER DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
